MathSciNet Relay Station
MathSciNet bibliographic data
MR2216302 11K16 (11A67 37B10)
Akiyama, Shigeki; Brunotte, Horst; Pethő, Attila; Thuswaldner, Jörg M. Generalized radix representations and dynamical systems. II. Acta Arith. 121 (2006), no. 1, 21–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement